Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cramps, pain during intercourse, bleeding afterwards, burning. Vaginal hormone cream ineffectual. Previous tvto bladder sling. Advise?

I am having severe leg, and back cramps, pain with sex, bleeding after sex and burning. I have had a TVTO bladder sling in 2010 and my doctor just thinks I need vaginal hormone cream, its not working. Should I go see someone else and what kind of doctor should I see. Its getting really bad. THe cramps can last up to 20 minutes and are leaving brusies on me
I'm not sure how this works, does this cost me?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
You should see a Gynecologist.
The symptoms you describe could be due to hormonal problems but you have not mentioned your age.
If you are peri menopausal or menopausal, this could be due to atrophic changes due to hormonal effect, and you would need hormonal treatment.
A gynecologist can confirm the same.
Take care.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor